Ask a Doctor and Get an Answer to Your Medical Question ASAP
Hi, welcome to JustAnswer. I'm Dr. Hasan and I'll try to help you. I am reviewing your question and I will get back to you as soon as possible.
How old is your son?
Please wait, I am typing an answer.
I am sorry, one more question. Why ranitidine was started?
Thanks a lot for your input. I am sorry to hear about your problem. I am going to address your primary concern but later you can ask anything you want. Weight gain has nothing to do with the ranitidine. It is not a side effect of ranitidine. If ranitidine is not controlling the symptoms of reflux then they can change the medicine and can investigate further for the cause but changing ranitidine will not affect his weight. He should be investigated for the weight gain. He should see a pediatric gastroenterologist for his symptoms. I wish him good luck and that he gets well soon. My goal is to provide you with excellent service – if you feel you have received anything less, please reply back as I am happy to address follow-up questions. Kindly rate me when you are done. You can come back here to ask anything even after you have rated the answer. I will be glad to help you always. A 5-star rating is requested and will be appreciated. Regards
It's 5 to 10 mg/kg. In his case the maximum dose is 125 mg in two divided doses. So it should be 4 ml twice daily.
You are most welcome. My best wishes and prayers will be following him for good health. Please remember to rate my answer as this is how we get compensated for our time and effort here for you. A 5-star rating is requested and will be appreciated. Regards